# SDR FDEA202508091393

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66249
- Aircraft time: 7,097 hours, 3,539 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 140T253013
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS ON SEAT TRACK PLATE STA1351 RBL 33.  PF FOR WORK ACCOMPLISHED. IAW # E.A. H-5310-T0384454 A, TRIMMED AND REMOVED DAMAGED SECTION OF   PLATE. FABRICATED NEW SECTION AND INSTALLED. REF W/O 88761, SEQ. 103 AND WRI 53-10/3712.
